# SDR AALA2009061200004

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 24,921 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT 10D INOPERATIVE.  SECURED LOOSE WALL CONNECTOR AT SEAT 10D.
